# SDR IPXA2023012490227

- Difficulty date: January 4, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,060 hours, 20,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  MAJOR REPAIR,  L/H FIXED L/E SKIN HAS A CRACKED AT #11 SLAT TRACK CUTOUT AT I/B LOWER CORNER AT STA XOS=714.3.REPAIRED THE CRACKED L/E SKIN AT #11 SLAT TRACK CUTOUT I/B LOWER CORNER STA XOS=714.3 IAW SRM 57-40-02 REPAIR 7 FIG 201 REV 69.01 (MAJOR)
